Connect with others who understand.

sign up log in
About MyChronicPainTeam

Chronic Pain

Questions + Answers

Don't see your question? ask question
Real members of MyChronicPainTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
View:

Top 5 search results

Anyone Else Experience Heartburn And Intense Sweating/feeling Hot When Late On Dose Of Gabapentin?

Anyone Else Experience Heartburn And Intense Sweating/feeling Hot When Late On Dose Of Gabapentin?

I am on gabapentin at quite a large dose, 300mg twice during the day and 600 at night before bed. I noticed that if I am even an hour late on a dose I will experience heartburn and awful sweating, on some occasions when I am set to take it in the morning and my alarm didn't go off and I overslept, I would and still will wake up with tremendous heartburn and will have been so hot and sweating so badly that I… read more

A MyChronicPainTeam Member said:

Gabapentin and my brain do not work well together. Suicidal thoughts within a few days and I am not suicidal in the slightest. So I knew something was… read more

posted 29 days ago

The Use Of Antidepressants In Multi-modal Pain Management

The Use Of Antidepressants In Multi-modal Pain Management

For more than two decades, chronic pain was delineated from acute pain if it continued beyond the expected healing period and persisted for 90 days or beyond. During the general wide acceptance of this paradigm, treatment plans using opioids, which were effective in relieving acute pain, were applied to chronic pain management models.

Antidepressants in General
The world of antidepressants is diverse and the choice of an individual antidepressant for a… read more

A MyChronicPainTeam Member said:

If one medication, for example, induces an enzyme that metabolizes a second medication, a blood level of the second medication may disproportionately… read more

posted 7 months ago

Do You Have Sleep Issues?

Do You Have Sleep Issues?

If you have sleep issues and need some advice, I have been through 5 years of sleep issues and have a whole bunch of knowledge and advice when it comes to sleep. I know this isn't really a question, but if you don't know where to go next to help with your sleep issue I may be able to help out and give some recommendations.

A MyChronicPainTeam Member said:

I seem to get cat naps once in a while but I often go for days with little or no sleep. I've tried everything I can to use natural help I've even… read more

posted over 1 year ago

Suggestion For Extra Meds At Night-time For Back Pain

Suggestion For Extra Meds At Night-time For Back Pain

I am currently taking Cymbalta and Gabapentin for Fibromyalgia, plus Zapain and Ibruprufen on top when needed as i also have DDD, inflammation of the facet joints and a torn ligament in my lower back. My back is worse at night which makes my already bad sleep pattern worse. I am wondering if anyone can suggest an extra pain-killer that i can take just at night-time?
I have tried Tramadol and i does nothing.
Any help would be appreciated. Thanks.

A MyChronicPainTeam Member said:

I am thinking you meant Dilaudid.

posted 12 months ago

Does Anyone Else Suffer Weight Issues Due To Medication?

Does Anyone Else Suffer Weight Issues Due To Medication?

Hi, I have been on Lyrica for about 6 months and have put on about 12 kgs. The problem is it is mostly around my middle section and added to the chronic pain it is getting me down. Has anyone else experienced weight gain while on Lyrica and how do you combat it. Really need to be able to lose some of this weight as the extra kgs are making my back pain worse.

A MyChronicPainTeam Member said:

@A MyChronicPainTeam Member
Oh yes ankles swelling, difficulty breathing with the added weight, sore back hips and knees. Just to name a few things med… read more

posted 6 months ago